# SDR AALA20141223012

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A12457
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727I LT BELL FRAME HAS A NICK AT LOADER BRACKET MOUNT LOCATION.  ACCOMPLISHED PERMANENT REPAIR IAW EA 53-037843 DATED 18DEC2014.
